# SDR SWIA201440054

- Difficulty date: November 8, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD GROUND SPOILER HAS MULTIPLE SMALL DENTS ON LOWER SURFACE.  DENTS ARE WITHIN ALLOWABLE LIMITS, NO FURTHER ACTION REQUIRED, REF REO.
